MathSciNet Relay Station
MathSciNet bibliographic data
MR1062059 (91g:60037) 60F10 (60J05)
Jain, Naresh C. Large deviation lower bounds for additive functionals of Markov processes. Ann. Probab. 18 (1990), no. 3, 1071–1098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement